MathSciNet Relay Station
MathSciNet bibliographic data
MR2511557 (2010d:35241) 35L75 (35B25 35B41 35D30 37L30 37N20)
Grasselli, Maurizio; Schimperna, Giulio; Segatti, Antonio; Zelik, Sergey On the 3D Cahn-Hilliard equation with inertial term. J. Evol. Equ. 9 (2009), no. 2, 371–404.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement